Hey all - so I'm keeping a diary of my progress with Accutane, for two reasons, mainly to monitor myself, moods and progress, as well as for any people out there who may be able to offer advice and support. So... My story so far. I had acne as a teenager, 11-18, and saw a private dermo who gave anti biotics. I was acne-free from 18-29. I took the morning after pill a year or so ago, and noticed I started getting acne on my chin, which worked it's way up my face. I've been suffering with acne for the past 18 months, in which time I got married - a great time in my life. I tried SO many things, which I thought might help, including homopathic medicine which gave a severe allergic reaction, botanical dr, sugar free candida diet, anti biotics - several kinds. After my honeymoon, coming back to the UK, I noticed my skin was absolutely terrible. I went to see a dermo on Harley street, who prescribed roaccutane, after having thorough blood tests. I noticed several days ago that my skin was almost clear - however the thought of permanantly being cured of acne was ever alluring, so I decided to start with the medication. I am on day three, and have already noticed the medication makes me feel so tired, and sleepy, I have broken out in a rash like acne, although they are small pimples, with nothing inside them. I am taking 20mg for 1 month, then 30mg for the 2nd month. So although the dosage is low, I still am experiencing slight side effects - mainly the tiredness! I take the 20mg pill at night as it tends to knock me out. My partner is ever supportive and encourages me to stick with it. We watch youtube accutane videos before-after clips and read blogs on here - I just so hope this will be the end of this nightmare. It's ruining my self esteem. I will avoid social situations, events, I don't like going to work (and I work with kids!) I'm constantly wanting to avoid anything social as I hate my skin or am paranoid people will look at me. I have read some diaries where skin breaks out horrendously, and am bracing myself for it. It'll just make me so sad - and I can already see that I am breaking out. I'll stick with it for now and see what happens. Hopefully this will be a positive experience - especially as I'm paying privately to get this sorted!